# SDR 9608499751

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47115
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS IN THE AFT ENTRY DOOR BEAM RIGHT SIDE END FITITNGS; NR 1 UPPER, NR 3 UPPER AND LOWER AND NR 4 UPPER.  REPLACED ALL FITTINGS PER SRM 51-00.
